I will keep this short as possible. I took propecia for about 2 years. I started getting severe pain and aching in the testicles. Then muscle twitching. Ejaculate volume decreased and turned watery and yellowish. Testicles began to shrink.
I got off Propecia. I recovered for 2-3 weeks, more ejaculate volume and it was normal and white. No aching in testicles. It was like a flood of sexual arousal was pouring back into me. Full blown erections in the morning and everything like that.
Then I crashed. I noticed every day less and less arousal. Testicles began to ache and shrink horribly. My testicles are less than half the size they used to be. They feel castrated, only few drops come out when I ejaculate. Erections happen but are very weak and getting worse by the day. Now EXTREME sleepiness and fatigue has set in.
I’ve been to 2 urologists, both have no clue. This is way beyond a regular Joe Blow doctor. Any recommendations on what kind of doctor to see or anything I can do to stop this? I live in Dallas, Texas. I can’t believe this, Finasteride might as well be rat poison.
PLEASE IF ANYONE HAS ANY ADVICE PLEASE SHARE ASAP. MY TESTICLES ARE CONTINUING TO SHRINK AND EJACULATE IS NEARING NOTHING. I NEED HELP AND ADVICE!